Psycho-Babble Neurotransmitters | advanced medication issues | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Trevpr on September 28, 2012, at 15:52:15

Hey guys, I am currently on the tricyclic NRI Vivactil (Protrityline) which is of the same family as nortriptyline, and today I went to the hospital after a workout at the gym and almost passing out. They found that I have developed tachycardia.

Now I've tried many different depression meds already, which is why I'm on a tricyclic, but I don't know if I should go the next step and try the MAOIs (particularly Parnate) if a problem with it is tachycardia. Does anyone know how likely this is in comparison to Vivactil or other related tricyclics?

I'm looking for a med to help with emotional blunting, apathy, and low libido, and I've heard that Parnate would be a better fit than most other AD's




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Neurotransmitters | Framed

poster:Trevpr thread:1026937